In this paper, we study the oscillatory behavior of the fractionaldifference equations of the following form (see in paper) denotes the Riemann-Liouville difference operator and η>0 is a quotient of odd positive integers. We establish some oscillation criteria forthe equation by using Riccati transformation technique and some inequalities. Anexample is shown to illustrate our main results.
The Bulletin of Society for Mathematical Services and Standards (Volume 9)
M. R. Sagayaraj et al., "Oscillation Criteria for a Class of Discrete Nonlinear Fractional Equations", The Bulletin of Society for Mathematical Services and Standards, Vol. 9, pp. 25-32, 2014